Strong solutions for generalized Newtonian fluids

Diening L, Růžička M (2005)
Journal of Mathematical Fluid Mechanics 7(3): 413-450.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Diening L, Růžička M. Strong solutions for generalized Newtonian fluids. Journal of Mathematical Fluid Mechanics. 2005;7(3):413-450.
Diening, L., & Růžička, M. (2005). Strong solutions for generalized Newtonian fluids. Journal of Mathematical Fluid Mechanics, 7(3), 413-450. doi:10.1007/s00021-004-0124-8
Diening, L., and Růžička, M. (2005). Strong solutions for generalized Newtonian fluids. Journal of Mathematical Fluid Mechanics 7, 413-450.
Diening, L., & Růžička, M., 2005. Strong solutions for generalized Newtonian fluids. Journal of Mathematical Fluid Mechanics, 7(3), p 413-450.
L. Diening and M. Růžička, “Strong solutions for generalized Newtonian fluids”, Journal of Mathematical Fluid Mechanics, vol. 7, 2005, pp. 413-450.
Diening, L., Růžička, M.: Strong solutions for generalized Newtonian fluids. Journal of Mathematical Fluid Mechanics. 7, 413-450 (2005).
Diening, Lars, and Růžička, Michael. “Strong solutions for generalized Newtonian fluids”. Journal of Mathematical Fluid Mechanics 7.3 (2005): 413-450.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar